Investigation of Commuting Graphs for Elements of Order 3 in Certain Leech Lattice Groups

Authors

  • Duha Abbas Azeez Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Ali Abd Aubad Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.8.16

Keywords:

Sporadic groups, commuting graph, diameter, cliques

Abstract

      Assume that G is a finite group and X is a subset of G. The commuting graph is denoted by С(G,X) and has a set of vertices X with two distinct vertices x, y Î X, being connected together on the condition of xy = yx. In this paper, we investigate the structure of Ϲ(G,X) when G is a particular type of Leech lattice groups, namely Higman–Sims group HS and Janko group J2, along with  X as a G-conjugacy class of elements of order 3. We will pay particular attention to analyze the discs’ structure and determinate the diameters, girths, and clique number for these graphs.

Downloads

Download data is not yet available.

Downloads

Published

2021-08-31

Issue

Section

Mathematics

How to Cite

Investigation of Commuting Graphs for Elements of Order 3 in Certain Leech Lattice Groups. (2021). Iraqi Journal of Science, 62(8), 2640-2652. https://doi.org/10.24996/ijs.2021.62.8.16

Similar Articles

1-10 of 598

You may also start an advanced similarity search for this article.